# SDR DL73G050236

- Difficulty date: April 18, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N225DL
- Make and model: Boeing 737-35B
- Aircraft serial: 25069
- Aircraft time: 32,729 hours, 19,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546882
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT FOUND FUSELAGE SKIN GOUGED AT STA 1129-1138 WL 265.  REPAIRED PER ERA 098117-14.  TIME LIMITED REPAIR.  ADDITIONAL ER/A IS REQUIRED FOR CONTINUED SERVICE LONGER THAN 12 MONTHS FROM REPAIR ACCOMPLISHMENT ACTL LINE 2050.
